# SDR ABXA20120215296

- Difficulty date: February 15, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143T500020
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB PANEL (FLOOR) CORRODED AT SCREWS STA 527 RBL 22.  FABRICATED NEW FLOOR WEB PER SAMPLE IAW B767 SRM 53-30-53 FIG 1.  AIRCRAFT WAS GROUNDED.
